Title: Non-Turing pattern formation in a modified Leslie-Gower predator-prey system with Beddington-DeAngelis functional response
Authors: Dawit Melese; Sunita Gakkhar
Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India.
Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee 247667, India
Abstract: In this paper a modified Leslie-Gower predator-prey system with Beddington-DeAngelis functional response under homogeneous Neumann boundary condition is considered. The prey and predator species are assumed to have equal diffusion coefficient. The possibility of non-Turing spatio-temporal patterns is explored. The ratio of two intrinsic growth rates is considered as a control parameter. Regular spatio-temporal oscillatory patterns as well as non-stationary irregular patterns are obtained. The numerical simulations reveal the dependence of the patterns on the choice of initial distribution and reaction parametric values.
Keywords: Leslie-Gower; Beddington-DeAngelis functional response; predator-prey systems; reaction diffusion equations; non-Turing patterns; pattern formation; numerical simulation.
Int. J. of Mathematical Modelling and Numerical Optimisation, 2012 Vol.3, No.3, pp.231 - 247
Submission date: 14 Oct 2011
Date of acceptance: 28 Nov 2011
Available online: 08 Jul 2012